# SDR 9618189945

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Seated
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  WIND NOISE WAS ALSO COMING FROM NOSE GEAR AREA.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  NOTE:  FORWARD ACCESSORY COMPARTMENT DOOR LIGHT ILLUMINATED SEVERAL TIMES ON FINAL.  MAINTENANCE FOUND E/E COMPARTMENT DOOR NOT COMPLETELY CLOSED.  ALSO, FOUND CANNON PLUG DISCONNECTED AT E/E DOOR SWITCH.  RESEATED DOOR AND RECONNECTED PLUG TO SWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
